# SDR FDEA201107122659

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB77745
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER WINGLET INTERIOR RIB FOUND CRACKED.   RIB REMOVED IAW SRM 51-33-01, 51-35-02, REV 47.  NEW RIB FABRICATED AND MATERIAL USED IAW DWG ARB7774.  NEW RIB HOLES PICKED UP IAW SRM 51-31-01 AND INSTALLED IAW SRM 51-33-01 AND 51-35-02, REV 47.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 112.
